# SDR GR4D2014F00008

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: General aviation
- Aircraft: N480QS
- Make and model: Gulstm GIV
- Aircraft serial: 1380
- Aircraft time: 11,525 hours, 5,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 1159WM201067B
- Condition: Corroded
- Location: Flap Attach
- Part time: 5,613 hours, 5,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP "C" TRACK LOWER ATTACH FITTING CORRODED BEYOND REPAIR, IAW WO 2530.19.11.
